# SDR USAA2009063091638

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM IN PAX CABIN Y+1165 LOC BETWEEN FR67+16 TO FR69+5.  REPLACED FLOORBEAM IN PAX CABIN Y+1165 LOC BETWEEN FR67+16 TO FR69+5 IAW A320 SRM 51-72-11.
